# SDR UIEA2020100902203

- Difficulty date: October 6, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 98,906 hours, 20,433 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 6411371
- Part serial: 8609
- Condition: Malfunctioned
- Location: Lt A/C Pack Ovrh
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND LEFT HAND PACK INOPERABLE.  T/S, IAW FIM M 21-51-18.  REMOVED AND REPLACED LEFT PACK OVERHEAT CONNECTOR, NO HELP.  NEED TO REPLACE SENSOR S555, PART ON ORDER.  REMOVED AND REPLACED LT PACK OVERHEAT SWITCH, IAW AMM 21-51-18.  OPERATIONS TEST AND LEAK CHECK OK.
